# SDR SWAA093126

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 49,608 hours, 41,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146006520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT INOP AT ROW 1.  REPAIRED WIRE PER WDM.
